CORC

浏览/检索结果: 共9条,第1-9条 帮助

已选(0)清除 条数/页:   排序方式:
The invariance principle for nonlinear Fokker-Planck equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 315, 页码: 200-221
作者:  Barbu, Viorel;  Rockner, Michael
收藏  |  浏览/下载:7/0  |  提交时间:2022/04/02
Uniqueness for nonlinear Fokker-Planck equations and weak uniqueness for McKean-Vlasov SDEs (vol 9, pg 702, 2020) 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2021, 页码: 6
作者:  Barbu, Viorel;  Rockner, Michael
收藏  |  浏览/下载:4/0  |  提交时间:2022/04/02
Collective stochastic dynamics of the Cucker-Smale ensemble under uncertain communication 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 284, 页码: 39-82
作者:  Ha, Seung-Yeal;  Jung, Jinwook;  Rockner, Michael
收藏  |  浏览/下载:57/0  |  提交时间:2021/06/01
Strong convergence order for slow-fast McKean-Vlasov stochastic differential equations 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2021, 卷号: 57, 期号: 1, 页码: 547-576
作者:  Rockner, Michael;  Sun, Xiaobin;  Xie, Yingchao
收藏  |  浏览/下载:33/0  |  提交时间:2021/04/26
Schauder theorems for a class of (pseudo-)differential operators on finite- and infinite-dimensional state spaces 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2021, 页码: 49
作者:  Lunardi, Alessandra;  Rockner, Michael
收藏  |  浏览/下载:2/0  |  提交时间:2021/04/26
A natural extension of Markov processes and applications to singular SDEs 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2020, 卷号: 56, 期号: 4, 页码: 2480-2506
作者:  Beznea, Lucian;  Cimpean, Iulian;  Rockner, Michael
收藏  |  浏览/下载:7/0  |  提交时间:2021/01/14
OPTIMAL CONTROL OF NONLINEAR STOCHASTIC DIFFERENTIAL EQUATIONS ON HILBERT SPACES 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2020, 卷号: 58, 期号: 4, 页码: 2383-2410
作者:  Barbu, Viorel;  Rockner, Michael;  Zhang, Deng
收藏  |  浏览/下载:4/0  |  提交时间:2020/11/18
BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2010, 卷号: 348, 期号: 21-22, 页码: 1175-1178
作者:  Rockner, Michael;  Zhu, Rongchan;  Zhu, Xiangchan
收藏  |  浏览/下载:19/0  |  提交时间:2018/07/30
BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space 其他
2010-01-01
Rockner, Michael; Zhu, Rongchan; Zhu, Xiangchan
收藏  |  浏览/下载:11/0  |  提交时间:2015/11/12


©版权所有 ©2017 CSpace - Powered by CSpace